# SDR DALA2018052003452

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 73,866 hours, 54,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING RT HYD PRESSURE PROBLEM FOUND RT FWD WHEEL WELL FRAME CRACKED 4" BELOW PROX SENSOR. REMOVED DAMAGED FRAME AND BEGAN DRILLED NEW FRAME PER DWG 5930584. INSTALLED NEW FRAME PER DWG 5930584.
